MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD CHROMIC GUT; SUTURE, ABSORBABLE, NATURAL
Model Number GG-122
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during dilation and curettage procedure, while closing, the thread broke during knot tying.Another suture was used to complete the case.There was no patient injury.

Brand Name
CHROMIC GUT
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11189527
Report Number9612501-2021-00105
Device Sequence Number3726641
Product Code GAL
UDI-Device Identifier10884521054899
UDI-Public10884521054899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberGG-122
Device Catalogue NumberGG-122
Device Lot NumberD0C0824ZY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Initial Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1